DOI 10.1016/j.jormas.2021.07.010
Secondary thrombocytopenia after SARS-CoV-2 vaccine: Report of a case of hemorrhage and hematoma after minor oral surgery.
Аннотация
The authors present the case of a patient who underwent the removal of a small bluish lesion of the cheek. After discharge, the patient presented with profuse bleeding and hematoma of the cheek. Blood tests revealed severe secondary immune thrombocytopenia (SITP). SITP was probably triggered by the anti-SARS-CoV-2 Pfizer vaccine, which was inoculated to the patient 3 days before the lesion appeared and 12 days before surgery. The authors' aim is to inform colleagues about this possible, rare, adverse effect of the vaccine. In all patients who have recently undergone the COVID-19 vaccine and who present lesions suspected to be due to blood extravasation of the oral mucosa or unjustified gingival bleeding it is advisable to request a blood count before surgery.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.